SciELO - Scientific Electronic Library Online

 
vol.37 issue3The t-pebbling number of Lamp graphsOn some double sequence spaces of interval number author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

AL-ZOUBI, Khaldoun  and  JARADAT, Malik. On the graded classical prime spectrum of a graded module. Proyecciones (Antofagasta) [online]. 2018, vol.37, n.3, pp.519-533. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172018000300519.

Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce and study a new topology on Cl.Specg(M), the collection of all graded classical prime submodules of M, called the Zariski-like topology. Then we investigate the relationship between algebraic properties of M and topological properties of Cl.Specg(M). Moreover, we study Cl.Specg(M) from point of view of spectral space.

Keywords : Graded classical prime submodule; graded classical prime spectrum; Zariski topology..

        · text in English     · English ( pdf )